# SDR AALA990049

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Oring
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1503 - EN ROUTE DFW-MCI, DURING TAKEOFF WHILE PERFORMING FLAP RETRACTION LOSS ALL SYSTEM 'A' PRESSURE AND QUANTITY.  RETURNED DFW AND MANUALLY EXTENDED LANDING GEAR, LANDED DFW WITHOUT INCIDENT.  REPLACED INBOARD FLAP DRIVE MOTOR.  REPLACED FILTERS AND FLUSHED SYSTEM ACCORDING TO MM.  REPLACED HYDRAULIC PUMP ON NR 1 ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
